Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have had stomach problem, diarrhoea, lost weight. Diagnosed with gastritis. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
My name is XXXXX XXXXXXX I have seen several doctors and a multitude of exams, including laboratory testing done
in Guatemala, CA. The diagnostic of my stomach is: ( GASTROSCOPIA ) cronic gastritis atrofica with moderate
activity, prescription was given to take LUMINEX Aminosidina 250mg and nothing is happening to control the dia-
rrhea. I have lost over 25lbs. and I don't know what to do, PLEASE HELP ME and ADVISE WHAT TO DO NEXT.
Posted Thu, 4 Jul 2013 in Digestion and Bowels
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

I can understand your dilemma. However I would like to have the following information so that I can guide you further:
1. How long has the diarrhoea been there?
2. How frequently do you pass stool?
3. What is the consistency, colour and is it associated with blood or mucus?
4. Has stool examination been done? If yes, then what are the reports both for routine and culture.
5. Though gastorscopy has been done but has colonscopy been done? If yes then what is the report of colonscopy.
6. You have mentioned that you have cancer of the breast. What medications have you taken for it and when was it last?

Once I have the above information it shall facilitate me in guiding you further. In the interim you can have some probiotics to recondition your intestines and it should help you in your diarrhoea.

I hope I have answered your query to your satisfaction. Please feel free to revert back with the above information or any other information that you may like to share.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor